# SDR CA120530010

- Difficulty date: May 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,476 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Piston
- Part number: 757499
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING SB1233, MAINTENANCE FOUND THE RT MLG ACTUATOR PISTON THREADED END CRACKED APPROXIMATELY .2500" AND A PIECE OF THREADED ROD PORTION APPROXIMATELY .2500" X .2500" MISSING FROM END OF PISTON THREADED END.  ACTUATOR REPLACED.
